# SDR CA060911001

- Difficulty date: September 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 15,503 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TRAINING GEAR WAS EXTENDED. THERE WAS NO RT MAIN GEAR DOWN AND LOCKED LIGHT. AN EMERGENCY GEAR EXTENSION WAS CARRIED OUT. RT MAIN GEAR LIGHT STILL NOT ILLUMINATED. LAMP TEST CARRIED OUT WITH GEAR HANDLE RED INTRANSIT LIGHT ILLUMINATED. PILOTS WERE UNABLE TO REMOVE LIGHT HOLDER TO INSPECT BULBS.  EMERGENCY LANDING DECLARED. LANDING GEAR VISUALLY CHECKED DURING A CIRCUIT BY MAINTENANCE PERSONNEL. GEAR APPEARED DOWN AND LOCKED. AIRCRAFT LANDED WITHOUT EVENT. MAINTENANCE PERSONNEL INSTALLED GEAR PINS AND TOWED AIRCRAFT BACK TO HANGER. FAULTY BULB REPLACED AND SEVERAL GEAR SWINGS CARRIED OUT. NO FAULTS FOUND. THIS PROBLEM COULD HAVE BEEN LESS EVENTFUL IF THE PILOTS WERE MORE EASILY ABLE TO REMOVE
